# SDR ASAA2021072135563

- Difficulty date: July 21, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,011 hours, 15,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13003
- Condition: Corroded
- Location: Bs 787 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE BS 787 FRAME SPLICE HAS CORROSION. MARKED & STREAMER ATTACHED.DOT M513. GROUNDED - YES. LOCATED. DRILLED AND DEBURRED NEW R/H SIDE BS787 FRAME SPLICE IAW B737-800 SRM 51-40-05. REMOVED AND REPLACED WITH NEW FRAME SPLICE IAW B737-800 SRM 51-40-02 AND BOEING DWG # 146A1262 REV:-REMOVED DOT AND STREAMER.
